RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2016, Volume 23, Number 3, Pages 81–92 (Mi da853)  

On maximal subalgebras of the algebras of unary recursive functions

S. S. Marchenkov

Moscow State University, 1 Leninskie gory, 119991 Moscow, Russia

Abstract: We consider the algebras of unary functions with supports in countable primitively recursively closed classes and composition operation. Each algebra of this type is proved to have continuum many maximal subalgebras including the set of all unary functions of the class $\mathcal E^2$ of the Grzegorczyk hierarchy. Bibliogr. 13.

Keywords: maximal subalgebra, unary recursive function.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00593


DOI: https://doi.org/10.17377/daio.2016.23.518

Full text: PDF file (274 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2016, 10:3, 380–385

Bibliographic databases:

UDC: 519.716
Received: 03.12.2015
Revised: 26.04.2016

Citation: S. S. Marchenkov, “On maximal subalgebras of the algebras of unary recursive functions”, Diskretn. Anal. Issled. Oper., 23:3 (2016), 81–92; J. Appl. Industr. Math., 10:3 (2016), 380–385

Citation in format AMSBIB
\Bibitem{Mar16}
\by S.~S.~Marchenkov
\paper On maximal subalgebras of the algebras of unary recursive functions
\jour Diskretn. Anal. Issled. Oper.
\yr 2016
\vol 23
\issue 3
\pages 81--92
\mathnet{http://mi.mathnet.ru/da853}
\crossref{https://doi.org/10.17377/daio.2016.23.518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3563717}
\elib{http://elibrary.ru/item.asp?id=26681831}
\transl
\jour J. Appl. Industr. Math.
\yr 2016
\vol 10
\issue 3
\pages 380--385
\crossref{https://doi.org/10.1134/S199047891603008X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983493346}


Linking options:
  • http://mi.mathnet.ru/eng/da853
  • http://mi.mathnet.ru/eng/da/v23/i3/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:146
    Full text:41
    References:21
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020